I received a shingles vaccine 9/17/09. Two days later started having pain in upper arms&shoulders, and thighs.Thought it might be statin reaction, so stopped that med, but pain became more severe:couldn't carry my purse, needed help pulling up jeans,etc. Tests showed elevated sed rate;Dx polymyalgia rheumatica. Started prednisone,but began having pain in temporal arteries & down bilateral neck; likely temporal arteritis.This is no minor illness:TA can cause blindness, & it and PMR necessitate steroids for 1-2 years,which can and do cause a host of medical problems themselves. I can't prove the vaccine was the cause(I reported it to the manufact.as well as CDC, & no f/u from them), but my gut tells me none of this would have happened w/o the immunization. Comments?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?